# SDR 2005UALA00829

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 31,846 hours, 3,947 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 794640
- Condition: Damaged
- Location: Door 2r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT LOWER WALL EEL AISLE JUST AFT OF GALLEY INOP.  REPAIRED FEEDER CABLE.
